# SDR SIMA20130411002

- Difficulty date: April 11, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 28,848 hours, 24,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE EMERGENCY LIGHTS INOPERATIVE AFT OF OVERWING EMERGENCY EXIT.  ACFT REMOVED FROM SERVICE. OPS CHECKED IAW TASK33-50-00-700-801A.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
